Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sex Drive
Jun 24, 2012

Dr Henry I have started depression medication that are very High doses Cymbalta 120mg, Seroquel 600mg, Restoril 15mg I have Clinical depression with Selective Personality Disorder and Bipolar My HIV meds are Epsicom, Norver,Reyetaz. With all these medication along with some others I have not listed, my sex drive is so not there and my wanting to to have sex is just gone and I really feel bad for my partner of 6 years has been very supportive. What are some things I can do to help with my issue. Oh say Hello to BETTY for me. Thank You

Response from Dr. Henry

Sex drive issues are common in the general population and seem more common in HIV+ patients. Low testosterone,anxiety over transmission, effects of cigarette smoking, diabetes, effects of alcohol or drugs of abuse, and side effects of presribed meds (including Cymbalta and some of your other psych meds)- all can be a factor (as well as other possibilities!). A thorough clinical evaluation is recommended. Sometimes a referral to a sex therapist or a switch off a possibly offending drug may need to be considered. KH



Previous
reduce enlarged breast
Next
Atripla and weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement